Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having pain in stomach. Feeling hungry, weakness and bloating after eating. What precaution should I take?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hi there, over the last three four days I had what I suspected was a stomach bug of some sort. At times I was in a lot of pain but this morning when I woke up I found that the intense pain had mostly gone. I was so weak and also hungry after being sick but I now find that I am bloated after eating and can't defecate and in some discomfort. I was wondering if it might fine to take a gentle laxative to help things along.
Posted Fri, 5 Oct 2012 in Abdominal Pain
Answered by Dr. Ram Choudhary 1 hour later
Welcome to healthcare Magic!
You seem to be having an acid peptic disorder related gastritis.
It causes dull ache and lack of hunger, when you eat seems like you had a lot while you did not!
You can take a laxative but avoid Lactulose based preparation, which form gas.
Rather take Liq. Cremaffin Plus 5ml twice a day,
and also take tab.Rabeprazole 20mg per day empty stomach in the morning for one and a half month to cure the acid peptic disorder completely.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor